Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Josef Diblík - Miroslava Růžičková - Ewa Schmeidel

Existence of asymptotically periodic solutions of scalar Volterra difference equations

Detaily:

Rok, strany: 2009, 51 - 61
Kľúčové slová:
asymptotically periodic solution, asymptotic behavior of solutions, Volterra difference equation.

O článku:

There is used a version of Schauder's fixed point theorem to prove the existence of asymptotically periodic solutions of a scalar Volterra difference equation. Along with the existence of asymptotically periodic solutions, sufficient conditions for the nonexistence of such solutions are derived. Results are illustrated on examples.

Ako citovať:

ISO 690:
Diblík, J., Růžičková, M., Schmeidel, E. 2009. Existence of asymptotically periodic solutions of scalar Volterra difference equations. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 51-61. 1210-3195.

APA:
Diblík, J., Růžičková, M., Schmeidel, E. (2009). Existence of asymptotically periodic solutions of scalar Volterra difference equations. Tatra Mountains Mathematical Publications, 43(2), 51-61. 1210-3195.